Opaque White Hallucinations of Face and Hands - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 06-18-2018, 03:42 AM #1
kaiser4 kaiser4 is offline
New Member
 
Member Since: Jun 2018
Location: Lake County, CA
Posts: 2
kaiser4 kaiser4 is offline
New Member
kaiser4 has no updates.
 
Member Since: Jun 2018
Location: Lake County, CA
Posts: 2

Question Opaque White Hallucinations of Face and Hands

I'll start off by saying I am diagnosed with bipolar 2. I have always been paranoid about ghosts or paranormal beings. Around 15 I was losing sleep because every time I would close my eyes I felt something looking at me- I felt I had to keep looking around to keep whatever it was away. Fast forward to 19, I had an extreme depressive episode worsened by relationship abuse. I was committed to a psych ward and diagnosed with bipolar 2. Put on meds. It wasn't until I went into an ex boyfriend of mines apartment that these paranoias came back. He told me of a guardian angel that watches over his family. I was in the trying out medications game and unstable. I was on "Effexor" when the first visual hallucination occurred. I am about to describe it so skip down if you don't want to read


.......Opaque white figure staring at me in the dark. Smilimg huge. Wearing a top hat seems like long hair. Waving his hand or both hands at me, getting faster and faster until he's just moving everyfinger rapidly. He would do the "come here" motion with his finger. What's different to me is I have to stare at a spot for it to manifest. And when I start blinking it's like it erases it for a second before it can (sometimes) come back into focus. Often I see many hands, not just one pair. I can see these images when I close my eyes too. I saw jesus on the cross made of light on the ceiling, pointed upside down towards me. I of course tried to record things but nothing really showed up. I thought I had caught it on camera a couple times (the hands) and started showing people at work. The rod that hangs down from windows to open the blinds, the end was shrinking and growing and a hand was at the bottom as if it was coming out of it, very tiny hand. I finally fell asleep due to exhaustion and the next morning paranoid as can be. I did hear some shuffling on the carpet every now and again, and when I brought it up to the ex he said he hears that often so I dismissed it. I was taken off Effexor my next appointment.

I haven't had any single stand out occurrences since then, but I still see the hands. If I look into a dark corner, dark anything, they start to come. I still experience the closed eye hallucinations if I focus on the darkness that I see when I close my eyes. I have noticed that the darkness, in a doorway or a space where there is distinct dark/light line the darkness grows for a second but then when I blink it goes back to normal. I will see white opaque animals on the side of the road running, usually a rabbit (at least I think so it's a flash in the corner of my eye) only driving at night. I have experienced thinking there is someone there but it is an inanimate object. Usually when I am outside, and of course at night.

If you've read through all this THANK YOU. None of this makes sense to me and I'm not looking for a diagnosis but more for people who can relate or add insights into this. So I've had paranoia but never hallucinations until I took Effexor (also moved into that apartment wth the ex) and now those hallucinations never went away. It's confusing. Thank you again.
kaiser4 is offline   Reply With QuoteReply With Quote

advertisement
Old 06-19-2018, 09:38 AM #2
Sometimes psychotic's Avatar
Sometimes psychotic Sometimes psychotic is online now
Legendary
 
Member Since: May 2013
Location: Chicago
Posts: 19,181
Sometimes psychotic Sometimes psychotic is online now
Legendary
Sometimes psychotic's Avatar
Sometimes psychotic Hugs to all!
 
Member Since: May 2013
Location: Chicago
Posts: 19,181 (SuperPoster!)

5 yr Member
18.2k hugs
given
PC PoohBah!
Default Re: Opaque White Hallucinations of Face and Hands

Effexor and other antidepressants can cause hallucinations in people with bipolar if they aren’t on a mood stabilizer. Usually this occurs with bipolar 1. You should tell your doctor immediately.
__________________
visit my blog at https://mindovermemory.home.blog
Sometimes psychotic is online now   Reply With QuoteReply With Quote
Old 06-20-2018, 08:39 PM #3
kaiser4 kaiser4 is offline
New Member
 
Member Since: Jun 2018
Location: Lake County, CA
Posts: 2
kaiser4 kaiser4 is offline
New Member
kaiser4 has no updates.
 
Member Since: Jun 2018
Location: Lake County, CA
Posts: 2

Default Re: Opaque White Hallucinations of Face and Hands

I definitely did tell my doctor thank you for telling me that as that is good advice. This hallucination "episode"was two years ago. I had a psychiatrist at the time. He immediately took me off of the Effexor, and said he's never heard of side effects like that with it. Getting off of course helped the severity of my synptoms, but what I saw that day has followed me ever since. Meaning I can still see it. In the ways I describe above. I am unmedicated. Sounds like I need to take a trip back to a psychiatrist. I don't want to get out on psychotropics though for a lot of the same reasons other people do but I need answers.
kaiser4 is offline   Reply With QuoteReply With Quote
Old 06-21-2018, 08:32 AM #4
Sometimes psychotic's Avatar
Sometimes psychotic Sometimes psychotic is online now
Legendary
 
Member Since: May 2013
Location: Chicago
Posts: 19,181
Sometimes psychotic Sometimes psychotic is online now
Legendary
Sometimes psychotic's Avatar
Sometimes psychotic Hugs to all!
 
Member Since: May 2013
Location: Chicago
Posts: 19,181 (SuperPoster!)

5 yr Member
18.2k hugs
given
PC PoohBah!
Default Re: Opaque White Hallucinations of Face and Hands

Quote:
Originally Posted by kaiser4 View Post
I definitely did tell my doctor thank you for telling me that as that is good advice. This hallucination "episode"was two years ago. I had a psychiatrist at the time. He immediately took me off of the Effexor, and said he's never heard of side effects like that with it. Getting off of course helped the severity of my synptoms, but what I saw that day has followed me ever since. Meaning I can still see it. In the ways I describe above. I am unmedicated. Sounds like I need to take a trip back to a psychiatrist. I don't want to get out on psychotropics though for a lot of the same reasons other people do but I need answers.
Are you on any type of antidepressant.....they can all do this in someone who is bipolar......if not it may have just triggered the bp1 and now you’re stuck with it and need an antipsychotic if you want to get rid of it, otherwise just ignore it.
__________________
visit my blog at https://mindovermemory.home.blog
Sometimes psychotic is online now   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 08:58 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.